Hello There, Guest!




Cautious: enlarged moles after herbal supplements
#1

I used herbal supplements with minimal dosage and cycling for three or four months. The other day, I noticed several moles on my body had increased in size and became darker significantly. These moles had not grown for years. Now some of them look suspicious because of the size and shape,


If you have moles, be very cautious about hormonal herbs. I should have paid attention earlier... Now I quit my supplements  and hopefully these moles stop changing.


Please let me know if you have any suggestions for my situation.

 Reply

 


Users browsing this thread: 1 Guest(s)









Breast Nexus is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.


Cookie Policy   Privacy Policy